# SDR HALA2009073000341

- Difficulty date: July 30, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 25,832 hours, 4,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE FOUND ON TOP OF RT AFT POSITION LIGHT ASSY.  C/W LIGHTNING STRIKE INSP IAW AMM TASK 05-51-19-212-001 AND TASK 05-51-19-212-016, REMOVED AND REPLACED RT AFT POSITION LIGHT ASSY OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.
